RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 57, Number 6  


Fundamentals of the theory of varieties of nilpotent $\mathrm{MR}$-groups
M. G. Amaglobeli, V. N. Remeslennikov
1197
Open waveguides in doubly periodic junctions of domains with different limit dimensions
F. L. Bakharev, S. A. Nazarov
1208
$\mathfrak F$-projectors and $\mathfrak F$-covering subgroups of finite groups
V. A. Vedernikov, M. M. Sorokina
1224
Exponential dichotomy of systems of linear difference equations with periodic coefficients
G. V. Demidenko, A. A. Bondar
1240
The logarithmic energy of zeros and poles of a rational function
V. N. Dubinin
1255
Simple Jordan superalgebras with associative nil-semisimple even part
V. N. Zhelyabin
1262
Intersections of two nilpotent subgroups in finite groups with socle $L_2(q)$
V. I. Zenkov
1280
Euler–Dirac integrals and monotone functions in models of cyclic synthesis
V. V. Ivanov
1291
Sylow $2$-subgroups of the periodic groups saturated with finite simple groups
B. Li, D. V. Lytkina
1313
The tabularity problem over the minimal logic
L. L. Maksimova, V. F. Yun
1320
Solvability of the regularized steady problem of the spatial motions of multicomponent viscous compressible fluids
A. E. Mamontov, D. A. Prokudin
1333
The equivalence classes of holomorphic mappings of genus 3 Riemann surfaces onto genus 2 Riemann surfaces
A. D. Mednykh, I. A. Mednykh
1346
Finitely-axiomatizable superatomic Boolean algebras with distinguished dense subalgebra of finite width
D. E. Pal'chunov, A. V. Trofimov
1361
On the Schrödinger operator connected with a family of Hamiltonian-minimal Lagrangian surfaces in $\mathbb CP^2$
B. T. Saparbayeva
1376
An extendability condition for bilipschitz functions
D. A. Trotsenko
1382
Quasiendomorphism algebras of some quasidecomposable rank 4 torsion-free abelian groups
A. V. Cherednikova
1389
On Fourier transforms of functions of bounded type in tubular domains
F. A. Shamoyan
1403
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020